MAUDE Adverse Event Report: APOLLO ENDOSURGERY OVERSTITCH NXT ENDOSCOPIC SUTURING SYSTEM; ENDOSCOPIC TISSUE APPROXIMATION DEVICE

APOLLO ENDOSURGERY OVERSTITCH NXT ENDOSCOPIC SUTURING SYSTEM; ENDOSCOPIC TISSUE APPROXIMATION DEVICE
Model Number ESS-G02-NXT
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that an overstitch nxt endoscopic suturing system was used during an endoscopic sleeve gastroplasty (esg) procedure in the stomach on (b)(6) 2026.During the procedure, the endcap detached.There was an attempt to reattach the endcap, but it detached a second time.The procedure was completed with a new overstitch device.There was no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6 device code a0501 is being used to capture the reportable event of detachment of device or device component.
 
Additional Manufacturer Narrative
Block h6 device code a0501 is being used to capture the reportable event of detachment of device or device component.Device evaluation.Block h11 the overstitch nxt was not returned.However, media analysis was performed.The documentation attached includes a picture where it can be observed the device after use with the cap detached.For this reason, there is enough evidence to confirm the reported event of cap detachment of device or device component.A risk review of the overstitch nxt was completed and confirmed that the event of cap detachment of device or device component was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.It was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.There is no evidence the device was improperly used per the instructions for use (ifu), and there is no evidence that there is any issue with translation, wording, or graphics of the ifu/labeling information.Based on all gathered information, there is not enough evidence to determine whether the cap detachment of device or device component was due to the physician's technique during the procedure or was related to a device malfunction.For the event prolonged episode of care, it happened during the procedure, and the most probable cause of this reported issue cannot be established due to lack of evidence.Without proper evaluation of the device, it remains unknown the most probable causes that contributed to the event.Also, the evidence from the product record review did not identify a potential product quality issue or new patient harm.All compiled information on this investigation determines that the most probable cause is "unable to exclude device problem".
 
Event or Problem Description
It was reported to boston scientific corporation that an overstitch nxt endoscopic suturing system was used during an endoscopic sleeve gastroplasty (esg) procedure in the stomach on (b)(6) 2026.During the procedure, the endcap detached.There was an attempt to reattach the endcap, but it detached a second time.This event delayed the procedure by approximately 30 minutes.The procedure was completed with a new overstitch device.There was no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6 device code a0501 is being used to capture the reportable event of detachment of device or device component.Block b5 additional information received (b)(6) 2026 included the amount of time the procedure was delayed.Block e1 additional information received (b)(6) 2026 reported the physician's phone number and email.
 
Event or Problem Description

Brand Name
OVERSTITCH NXT ENDOSCOPIC SUTURING SYSTEM
Common Device Name
ENDOSCOPIC TISSUE APPROXIMATION DEVICE
Manufacturer (Section D)
APOLLO ENDOSURGERY
1120 s. capital of texas hwy
bldg 1 suite 300
austin TX 78746
Manufacturer (Section G)
VIANT MEDICAL INC
5079 33rd street
grand rapids MI 49512
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key24302699
Report Number3005099803-2026-00529
Device Sequence Number9678919
Product Code OCW
UDI-Device Identifier10811955020893
UDI-Public(01)10811955020893(11)250212(17)280131(10)2025020048
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K231553
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberESS-G02-NXT
Device Catalogue NumberESS-G02-NXT
Device Lot Number2025020048
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2026
Supplement Date Received by Manufacturer02/03/2026
02/26/2026
Initial Report FDA Received Date02/10/2026
Supplement Report FDA Received Date02/26/2026
03/24/2026
Date Device Manufactured02/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown